Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 8, 2014, 5:12 PM CDT for Lamar County, Marion County, Mississippi. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2014, 5:12 PM CDT (22:12 UTC)
- Expired
- Apr 8, 2014, 6:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 5:25 PM CDT | TSTM WND DMG | Columbia, MS | NUMEROUS TREES DOWN AROUND THE COUNTY. |
| Apr 8, 5:35 PM CDT | HAIL 1.5 | 10 Ssw Sumrall, MS | MULTIPLE SIZES REPORTED WITH LARGEST SIZE BEING 1.5 INCH HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS54 KJAN 082212
SVRJAN
MSC073-091-082315-
/O.NEW.KJAN.SV.W.0099.140408T2212Z-140408T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT TUE APR 8 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 615 PM CDT
* AT 512 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LONE STAR TO BUNKER HILL TO KOKOMO...AND MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
IMPROVE AND PICKWICK AROUND 520 PM CDT.
SUMRALL AROUND 525 PM CDT.
SANDY HOOK AND PINEBUR AROUND 530 PM CDT.
BAXTERVILLE AND WEST HATTIESBURG AROUND 540 PM CDT.
PURVIS AROUND 545 PM CDT.
LUMBERTON AROUND 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3101 8951 3100 8983 3106 8984 3107 8992
3112 8994 3112 9000 3118 9004 3139 9004
3139 8982 3143 8982 3143 8946 3135 8945
3134 8935 3101 8935 3100 8941 3097 8943
3097 8947
TIME...MOT...LOC 2212Z 298DEG 42KT 3163 8969 3139 8976
3123 8993
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
178
WWUS54 KJAN 082240
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT TUE APR 8 2014
MSC091-082248-
/O.CAN.KJAN.SV.W.0099.000000T0000Z-140408T2315Z/
MARION MS-
540 PM CDT TUE APR 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3099 8948 3101 8951 3101 8963 3140 8963
3135 8945 3134 8935 3101 8935 3100 8942
3097 8943 3097 8947
TIME...MOT...LOC 2238Z 298DEG 42KT 3131 8942 3125 8945
3104 8961
$$
MSC073-082315-
/O.CON.KJAN.SV.W.0099.000000T0000Z-140408T2315Z/
LAMAR MS-
540 PM CDT TUE APR 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAMAR COUNTY
UNTIL 615 PM CDT...
AT 538 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST HATTIESBURG TO 7 MILES SOUTHWEST OF WEST
HATTIESBURG TO BAXTERVILLE...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
PURVIS AROUND 545 PM CDT.
LUMBERTON AROUND 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3099 8948 3101 8951 3101 8963 3140 8963
3135 8945 3134 8935 3101 8935 3100 8942
3097 8943 3097 8947
TIME...MOT...LOC 2238Z 298DEG 42KT 3131 8942 3125 8945
3104 8961
HAIL...0.75IN
WIND...60MPH
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 8, 4:00 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT TUE APR 8 2014 .DISCUSSION...UNUSUALLY DEEP AND COLD UPPER LEVEL TROUGH OVER THE LOWER MS VALLEY TODAY HAS BEEN HELPING TO SPAWN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA SINCE EARLY AFTERNOON. SOME HAIL AND GUSTY WINDS HAVE BEEN REPORTED...ALTHOUGH MOST OF THE ACTIVITY HAS BEEN BELOW SEVERE THRESHOLDS. FOR THE NEXT FEW HOURS THERE STILL APPEARS A WINDOW FOR SOME MARGINAL SEVERE WEATHER...PARTICULARLY SOUTH OF INTERSTATE TWENTY...WHERE POCKETS OF LIMITED HEATING ARE CONTRIBUTING TO MLCAPE VALUES AROUND 500 J/KG AND EFFECTIVE DEEP SHEAR AROUND 30 KTS. THE STRONGEST TROPOSPHERIC FLOW IS AT THE BOTTOM END OF THE TROUGH TOWARD THE COAST BUT WHAT FLOW THERE IS IN MY SOUTHERN ZONES COULD COMBINE WITH EFFECT OF COLD DOWNDRAFT TEMPS TO INCREASE REALIZED THUNDERSTORM OUTFLOW MORE THAN THE MERE TRANSPORT OF AMBIENT FLOW ALOFT TO THE GROUND. MUCH OF THE ACTIVITY THIS AFTERNOON HAS BEEN SPARKED BY HEATING AND THE LOSS THIS HEATING THIS EVENING (AND THE GRADUAL DEPARTURE OF THE TROUGH CENTER) SHOULD BRING SHOWERS AND STORMS TO AN END RELATIVELY QUICKLY AFTER SUNSET. ASSOCIATED CLOUD COVER MAY BE SLOW TO DEPART FROM AT LEAST EASTERN ZONES OF MS...AND THERE IS SOME POTENTIAL FOR LOWER STRATUS CLOUDS TO HANG AROUND OR REDEVELOP LATER ON TONIGHT INTO TOMORROW MORNING. FURTHER WEST SKIES SHOULD EVENTUALLY CLEAR WHICH MIGHT LEAD TO A BIT OF PATCHY FOG CONSIDERING NORTHWEST WINDS SHOULD BE GRADUALLY RELAXING. HOWEVER...AT THIS POINT WE ARE NOT ADVERTISING ANY DENSE FOG POTENTIAL AS FLOW ALOFT LOOKS A BIT TOO STRONG. TOMORROW SHOULD BE PLEASANT WITH TEMPERATURES STILL COOLER THAN AVERAGE AS WINDS REMAIN GENERALLY OUT OF THE NORTH. LOW LEVEL FLOW TURNING AROUND TO THE SOUTH BY THURSDAY WILL PROMPT A WARMING AND RE-MOISTENING TREND WHICH WILL CONTINUE INTO THE WEEKEND. FORTUNATELY...THE FORECAST STILL LOOKS DRY (AFTER THIS EVENING) INTO AT LEAST SUNDAY. THEREAFTER...GENERAL MODEL CONSENSUS REMAINS QUITE GOOD ON A ROUND OF SHOWERS AND THUNDERSTORMS IMPACTING THE REGION BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. INCREASINGLY THIS SYSTEM LOOKS TO WARRANT CLOSE WATCH IN FUTURE FORECAST CYCLES DUE TO POTENTIAL FOR LOCALLY HEAVY RAINFALL. WORTH MENTIONING THAT LONG TERM FORECAST SIGNALS POINTING TO UNUSUALLY COOL WEATHER FOR A TIME NEXT WEEK AFTER THE COLD FRONTAL PASSAGE NEXT MONDAY OR TUESDAY. THOSE ITCHING TO START THEIR GARDENS...INCLUDING MYSELF...MIGHT BE BEST SERVED TO WAIT A BIT LONGER. /BB/ && .AVIATION...SCATTERED TO NUMEROUS SHOWERS AND TSTMS WL CONTINUE OVER MOST OF THE AREA THROUGH 00Z AND SHIFT EAST OF THE AREA AS THE UPPER LEVEL TROUGH DRIVING THE ACTIVITY SHIFTS EAST. CONDITIONS OUTSIDE OF TSTM AREAS WERE MOSTLY VFR AND SHOULD CONTINUE VFR THROUGH THIS EVENING. SOME MVFR VISIBILITIES WILL BE POSSIBLE 10-14Z WED DUE TO FOG. VFR CONDS ARE EXPECTED TO PREVAIL WED AFTER 14Z. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 42 67 42 77 / 39 0 0 0 MERIDIAN 43 67 39 77 / 43 0 0 0 VICKSBURG 41 68 43 77 / 24 0 0 0 HATTIESBURG 45 69 41 77 / 32 0 0 0 NATCHEZ 39 69 42 74 / 17 0 0 0 GREENVILLE 41 68 45 75 / 26 0 0 0 GREENWOOD 41 67 44 77 / 37 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/22
Hazardous weather outlook, Apr 8, 5:45 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 545 AM CDT TUE APR 8 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 545 AM CDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TODAY AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION DURING THE MIDDAY AND AFTERNOON HOURS SHOULD TRIGGER SCATTERED THUNDERSTORMS ACROSS THE REGION. SOME STORMS COULD PRODUCE HAIL UP TO QUARTER SIZE AND WIND GUSTS FROM 40 TO 50 MPH. IN ADDITION...MANY RIVERS AND STREAMS ACROSS THE REGION ARE RUNNING VERY HIGH DUE TO RECENT HEAVY RAINFALL. PLEASE CHECK LATEST FLOOD WARNINGS AND RIVER FLOOD WARNINGS FOR MORE DETAILS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. EC && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 8, 4:19 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG HAZLEHURST 31.86N 90.39W
04/08/2014 COPIAH MS EMERGENCY MNGR
EMA REPORTS STRONG WINDS BLEW A TREE DOWN ACROSS HWY 51
SOUTH AND RIPPED THE FLAG OFF THE POLE AT THE EOC
&&
AEGLocal storm report, Apr 8, 4:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 NE BROOKHAVEN 31.59N 90.43W
04/08/2014 M0.25 INCH LINCOLN MS EMERGENCY MNGR
PEA SIZE HAIL COVERING THE GROUND.
&&
MMELocal storm report, Apr 8, 4:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 N HAZLEHURST 31.88N 90.39W
04/08/2014 COPIAH MS AMATEUR RADIO
TREES DOWN AT US HWY 51 AND GEORGETOWN ROAD
0417 PM TSTM WND DMG WEST LINCOLN 31.49N 90.57W
04/08/2014 LINCOLN MS AMATEUR RADIO
TREES DOWN
&&
AEGLocal storm report, Apr 8, 4:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL COLUMBIA 31.26N 89.83W
04/08/2014 M0.25 INCH MARION MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED AT 196 CIRCLE BAR ROAD.
&&
MMELocal storm report, Apr 8, 5:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG MONTICELLO 31.55N 90.11W
04/08/2014 LAWRENCE MS LAW ENFORCEMENT
SO REPORTS TREES DOWN ACROSS LAWRENCE COUNTY...PRIMARILY
IN MONTICELLO AND SILVER CREEK
&&
AEGLocal storm report, Apr 8, 5:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG BROOKHAVEN 31.58N 90.45W
04/08/2014 LINCOLN MS EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS LINCOLN COUNTY AND THE CITY OF
BROOKHAVEN WITH SOME MINOR POWER OUTAGES. NUMEROUS
REPORTS OF PEA SIZED HAIL AS WELL.
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:00 PM CDT | Areal Flood Warning | JAN | Copiah, Hinds, Holmes, Issaquena, Madison, Rankin and 4 more | 12 hr |
| Apr 7, 11:46 PM CDT | River Flood Warning | JAN | Lauderdale, Newton | 42 hr |
| Apr 8, 11:40 AM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| Apr 8, 11:47 AM CDT | Special Weather Statement | JAN | Newton | 33 min |
| Apr 8, 11:58 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 47 min |
| Apr 8, 12:32 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Leake, Scott, Smith | 28 min |
| Apr 8, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 40 min |
| Apr 8, 12:58 PM CDT | Special Weather Statement | JAN | Covington, Neshoba, Newton, Smith, Winston | 32 min |
| Apr 8, 1:28 PM CDT | Special Weather Statement | JAN | Clay, Forrest, Jasper, Jones, Lamar, Neshoba and 3 more | 32 min |
| Apr 8, 1:57 PM CDT | Special Weather Statement | JAN | Clay, Forrest, Jasper, Jones, Newton, Oktibbeha | 28 min |
| Apr 8, 3:06 PM CDT | Special Weather Statement | JAN | Adams | 44 min |
| Apr 8, 3:28 PM CDT | Special Weather Statement | JAN | Claiborne | 47 min |
| Apr 8, 3:50 PM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 30 min |
| Apr 8, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Lincoln | 50 min |
| Apr 8, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 67 min |
| Apr 8, 6:04 PM CDT | Special Weather Statement | JAN | Forrest | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.